# SDR A6WA200940306

- Difficulty date: May 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R34012
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136507-49 -CRACK FOUND AT FS 202.75 AT BL 23.71 PRESSURE BULKHEAD AROUND PARKING BRAKE.  REPAIR PERFORMED ON FWD PRESS BULKHEAD AT BL 23.71 AROUND PARKING BRAKE IAW REO 53-11-563 AND REO 601R-53-11-166.  (K)
